Polynomial complex Ginzburg-Landau equations in Zhidkov spaces

Journal Title: Математичні Студії - Year 2019, Vol 52, Issue 1

Abstract

We consider the so-called Complex Ginzburg-Landau equations with a polynomial nonlin- earity in the real line. We prove existence results concerned with the initial value problem for these equations in Zhidkov spaces with a new approach using Splitting methods.

Authors and Affiliations

A. Besteiro

Keywords

Related Articles

On generalized preopen sets

Firstly in this paper, we find some conditions under which μ-preopen sets of a GTS or μ-space X may be equivalent to μ-open in X. Finally, we obtain some characterizations of generalized paracompactness of a GTS or μ-spa...

Composition, product and sum of analytic functions of bounded L-index in direction in the unit ball

In this paper, we investigate a composition of entire function of one variable and analytic function in the unit ball. There are obtained conditions which provide equivalence of bounded\-ness of L-index in a direction fo...

The best approximations and widths of the classes of periodical functions of one and several variables in the space B∞,1

We obtained exact-order estimates of the best approximations of classes BΩ∞,θ of periodic functions of many variables and for classes Bωp,θ,1≤p≤∞ of functions of one variable by trigonometric polynomials with correspondi...

Intertwining maps for the Weitzenbock and Chebyshev derivations

The notions of Chebyshev derivations of the first and the second kind are presented. Explicit forms of the corresponding intertwining maps are found.

Infinite-modal approximate solutions of the Bryan-Pidduck equation

Abstract The nonlinear integro-differential Bryan-Pidduck equation for a model of rough spheres is considered. An approximate solution is constructed in the form of an infinite linear combination of some Maxwellian mode...

Download PDF file
  • EP ID EP673804
  • DOI 10.30970/ms.52.1.55-62
  • Views 68
  • Downloads 0

How To Cite

A. Besteiro (2019). Polynomial complex Ginzburg-Landau equations in Zhidkov spaces. Математичні Студії, 52(1), 55-62. https://europub.co.uk./articles/-A-673804